# SDR CA970610011

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7250 · Turbine Section
- Part: Ct Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THERE WAS A LOUD BANG. THE PILOT SECURED THE ENGINE. POST FLIGHT INSPECTION AT THE "C" FLANGE REVEALED SEVERAL CT BLADES FRACTURED. THE ENGINE IS BEING RETURNED TO THE MANUFACTURER.
